MathSciNet Relay Station
MathSciNet bibliographic data
MR132963 (24 #A2799) 42.15
Turán, P. Remark on a theorem of Erhard Schmidt. Mathematica (Cluj) 2 (25) 1960 373–378.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement